# SDR SWAA2021051946080

- Difficulty date: January 11, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Bs 460 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BRACKET LOC BS460; STRINGER 23L FWD CARGO COMPARTMENT / REPLACED BRACKET LOC BS 460 STR 23L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #417A2106 SHEET 12 # 417A2150 SHEET 1 REV -
